# SDR QXEA0101684

- Difficulty date: October 14, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- Aircraft time: 25,773 hours, 36,052 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE NACELLE FIREWALL HAS A CRACK ABOVE THE TWO ATTACH RIVETS THROUGH THE INBOARD WALL OF THE CLOSING MEMBER.  REPAIRED IAW RD 8-54-109.
